Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 20, 2016, 12:01 PM EDT for 6 counties in Florida. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2016, 12:01 PM EDT (16:01 UTC)
- Expired
- May 20, 2016, 12:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baker County, FL, Bradford County, FL, Clay County, FL, Columbia County, FL, Duval County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 47 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 12:03 PM EDT | TSTM WND DMG | 3 E Raiford, FL | 911 CALL CENTER REPORTS A TREE DOWN ON POWERLINE ON STATE ROAD 16 EAST OF STATE ROAD 121. |
| May 20, 12:50 PM EDT | TSTM WND DMG | 3 Ssw Jacksonville Heig, FL | WIRES DOWN DUE TO LIGHTHNING STRIKING A TREE NEAR HIPPS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
579
WUUS52 KJAX 201601
SVRJAX
FLC003-007-019-023-031-125-201645-
/O.NEW.KJAX.SV.W.0059.160520T1601Z-160520T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1201 PM EDT FRI MAY 20 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COLUMBIA COUNTY IN NORTHERN FLORIDA...
NORTHEASTERN UNION COUNTY IN NORTHERN FLORIDA...
BRADFORD COUNTY IN NORTHERN FLORIDA...
BAKER COUNTY IN NORTHEASTERN FLORIDA...
NORTHWESTERN CLAY COUNTY IN NORTHEASTERN FLORIDA...
SOUTHWESTERN DUVAL COUNTY IN NORTHEASTERN FLORIDA...
* UNTIL 1245 PM EDT
* AT 1201 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF OLUSTEE TO NEAR SANDERSON TO NEAR
STARKE...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...STARKE...RAIFORD...MIDDLEBURG...TAYLOR...MACCLENNY...GLEN
ST. MARY...OAKLEAF PLANTATION...LAKESIDE...OLUSTEE...KINGSLEY...
MAXVILLE...SANDERSON...CAMP BLANDING...DOCTORS INLET...CECIL FIELD...NEW
RIVER...SAMPSON...BEASLEY AND BELLAIR-MEADOWBROOK TERRACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN JACKSONVILLE.
&&
LAT...LON 3004 8170 2986 8222 3015 8237 3039 8266
3041 8265 3058 8232 3057 8222 3054 8224
3048 8220 3039 8220 3036 8217 3036 8215
3031 8213 3032 8205 3027 8205 3033 8198
3036 8182
TIME...MOT...LOC 1601Z 242DEG 31KT 3037 8250 3018 8226 2996 8216
HAIL...<.75IN
WIND...60MPH
$$
SHASHY1 follow-up statement
304
WWUS52 KJAX 201617
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1217 PM EDT FRI MAY 20 2016
FLC003-007-019-023-031-125-201645-
/O.CON.KJAX.SV.W.0059.000000T0000Z-160520T1645Z/
COLUMBIA FL-UNION FL-BRADFORD FL-BAKER FL-CLAY FL-DUVAL FL-
1217 PM EDT FRI MAY 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR NORTHEASTERN COLUMBIA...NORTHEASTERN UNION...BRADFORD...BAKER...
NORTHWESTERN CLAY AND SOUTHWESTERN DUVAL COUNTIES...
AT 1216 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF TAYLOR TO NEAR GLEN ST. MARY TO NEAR
KINGSLEY...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...STARKE...RAIFORD...MIDDLEBURG...TAYLOR...MACCLENNY...GLEN
ST. MARY...KINGSLEY...MAXVILLE...SANDERSON...OAKLEAF PLANTATION...CAMP
BLANDING...DOCTORS INLET...CECIL FIELD...NEW RIVER...SAMPSON...LAKESIDE...
BELLAIR-MEADOWBROOK TERRACE...BALDWIN AND LAWTEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
JACKSONVILLE.
&&
LAT...LON 3004 8170 2986 8222 3012 8234 3042 8263
3042 8261 3058 8232 3057 8222 3054 8224
3048 8220 3039 8220 3036 8217 3036 8215
3031 8213 3032 8205 3027 8205 3033 8198
3036 8182
TIME...MOT...LOC 1616Z 241DEG 31KT 3044 8247 3023 8215 2998 8205
HAIL...<.75IN
WIND...60MPH
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 10:20 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 20, 10:20 AM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1020 AM EDT FRI MAY 20 2016 .UPDATE... A linear shaped MCS with a squall line on its leading edge raced across the Florida panhandle early this morning. This system is now losing its forward momentum and weakening rapidly as it bumps into the western periphery of a mid level ridge and encounters much drier mid level air. This is evidenced by satellite which has shown steady cloud top warming over the past hour or two. Out ahead of this system across our area, areas of fog has lifted into a low stratus deck for most locations north of a line from Gainesville to St Augustine. This will delay the onset of heating in these areas. But for locations along the I-75 corridor where some clearing has already allowed temps to rebound to around 80 degrees, resulting in cape values already in excess of 1500 J/KG, isolated strong storms will be possible as the leading edge of the aforementioned MCS propagates towards those areas this morning. Going forward through the rest of the day, the forecast is extremely difficult. The question becomes how much will the cloud shield from the MCS limit heating and will it just delay the heating or limit it for the entire day. These are huge questions regarding how convection will ultimately evolve through the day across our area. The thicker cloud cover and earlier onset of precip (possibly in the form of stratiform rain for many locations) could significantly impact the overall forecast today. Given the latest trends, we will increase cloud cover and lower temps a few degrees for most areas north of Gainesville and St. Augustine. This will help lower the severe threat for these areas, but as already mentioned, a few isolated strong to severe storms will be possible across our southern zones as a complex of thunderstorms moves through that area through early this afternoon. && .AVIATION... Very tough forecast today. The low stratus clouds impacting the terminals across southeast Georgia and near the I-95 corridor this morning will lift to VFR by noon but vfr ceilings will prevail through most of the day as a convective cloud shield advances in from the west. Strong storms will be most likely at GNV around the noon hour today with IFR conditions and some gusty winds as a complex of storms moves through. Timing storms today will be very difficult and we will amend TAFS as we go through the day to account for the changing weather conditions. && .MARINE... A broad surface trough will remain across the area this morning with a weak pressure gradient and mainly light and variable winds. Winds will veer to the southwest and increase some late tonight ahead of an approaching frontal system but conditions will remain below headline criteria. Storms however will increase this afternoon and continue through the night across the waters with locally higher seas and gusty winds in and near storms. && .PRELIMINARY POINT TEMPS/POPS... AMG 82 68 84 65 / 80 70 40 30 SSI 78 71 84 69 / 60 60 50 40 JAX 84 69 86 68 / 60 50 50 40 SGJ 83 71 85 70 / 50 50 50 40 GNV 87 69 86 67 / 60 50 50 30 OCF 89 70 86 68 / 50 40 50 30 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Shuler/Combs/Combs
Hazardous weather outlook, May 20, 11:53 AM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1153 AM EDT FRI MAY 20 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-210745- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1153 AM EDT FRI MAY 20 2016 ...MARGINAL RISK OF SEVERE WEATHER NEXT COUPLE OF DAYS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A LINE OF NUMEROUS THUNDERSTORMS WILL MOVE EAST ACROSS THE AREA THROUGH THE EARLY AFTERNOON HOURS. A FEW STORMS MAY BECOME SEVERE AND PRODUCE DAMAGING WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AN APPROACHING COLD FRONT WILL BRING SCATTERED THUNDERSTORMS TO THE AREA ON SATURDAY. A FEW STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS IN ADDITION TO FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, May 20, 10:53 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1053 AM EDT FRI MAY 20 2016
FLZ035-036-201545-
ALACHUA FL-GILCHRIST FL-
1053 AM EDT FRI MAY 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALACHUA AND SOUTHERN
GILCHRIST COUNTIES UNTIL 1145 AM EDT...
AT 1052 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRENTON...MOVING EAST AT 35 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...TRENTON...ALACHUA...HIGH SPRINGS...ARCHER...UNIVERSITY OF
FLORIDA...NEWBERRY AND FANNING SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2961 8296 2977 8270 2987 8259 2992 8254
2960 8223 2954 8258 2953 8265 2956 8266
2956 8275 2958 8276 2958 8278 2959 8293
TIME...MOT...LOC 1452Z 251DEG 29KT 2962 8275
SHASHYLocal storm report, May 20, 11:25 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1125 AM EDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM TSTM WND DMG FORT WHITE 29.92N 82.71W
05/20/2016 COLUMBIA FL EMERGENCY MNGR
EMERGENCY MANAGER RELAYS REPORT OF SEVERAL TREES REPORTED
BEING DOWN IN FORT WHITE. TIME ESTIMATED.
&&
COMBSLocal storm report, May 20, 11:27 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1127 AM EDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM NON-TSTM WND GST 1 ESE LAKE CITY 30.19N 82.62W
05/20/2016 M40 MPH COLUMBIA FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTS WIND GUST OF 40 MPH AT MELROSE
PARK ELEMENTARY SCHOOL.
&&
COMBSSpecial weather statement, May 20, 11:34 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1134 AM EDT FRI MAY 20 2016 FLZ031-036-040-201615- ALACHUA FL-MARION FL-BRADFORD FL- 1134 AM EDT FRI MAY 20 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ALACHUA...SOUTHERN BRADFORD AND NORTHWESTERN MARION COUNTIES UNTIL 1215 PM EDT... AT 1134 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WORTHINGTON SPRING TO 8 MILES NORTHEAST OF WILLISTON. MOVEMENT WAS EAST AT 30 MPH. GUSTY WINDS OF 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... GAINESVILLE...STARKE...KEYSTONE HEIGHTS...ALACHUA...HAWTHORNE...CROSS CREEK...UNIVERSITY OF FLORIDA...ORANGE HEIGHTS...SAMPSON...GAINESVILLE AIRPORT...NEWNANS LAKE...ROCHELLE...WALDO...MICANOPY...HAMPTON...MCINTOSH... LA CROSSE...BROOKER...FLEMINGTON AND GROVE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2987 8241 3002 8206 2944 8205 2935 8238 TIME...MOT...LOC 1534Z 252DEG 25KT 2989 8234 2942 8233 SHASHY
Local storm report, May 20, 11:40 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1140 AM EDT FRI MAY 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM TSTM WND GST GAINESVILLE AIRPORT 29.69N 82.28W
05/20/2016 M44 MPH ALACHUA FL ASOS
MEASURED WIND GUST OF 44 MPH AT THE GAINESVILLE REGIONAL
AIRPORT.
&&
COMBSSpecial weather statement, May 20, 11:44 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 AM EDT FRI MAY 20 2016
FLZ040-201630-
MARION FL-
1144 AM EDT FRI MAY 20 2016
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 1230 PM
EDT...
AT 1144 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CROSS CREEK TO NEAR OCALA TO 8 MILES
NORTHWEST OF WILDWOOD. MOVEMENT WAS EAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
OCALA...FORT MCCOY...JUNIPER SPRINGS...CITRA...SALT SPRINGS...LYNNE...
ORANGE SPRINGS...MOSS BLUFF...OCKLAWAHA...ANTHONY...WEIRSDALE...SPARR...
OCALA AIRPORT...LAKE DELANCY...LAKE WEIR...SILVER SPRINGS SHORES...
SANTOS...BELLEVIEW...REDDICK AND MCINTOSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2945 8230 2947 8220 2946 8219 2946 8222
2943 8221 2942 8215 2943 8214 2944 8206
2947 8206 2950 8202 2952 8185 2949 8184
2949 8182 2939 8174 2937 8174 2934 8170
2896 8171 2896 8229
TIME...MOT...LOC 1544Z 263DEG 24KT 2943 8221 2924 8212 2895 8212
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:09 PM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Union | 2 hr |
| May 19, 8:15 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay, Flagler, Putnam, Saint Johns and 1 more | 2 hr |
| May 19, 8:39 PM EDT | Special Weather Statement | JAX | Suwannee | 51 min |
| May 19, 8:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| May 19, 9:29 PM EDT | Special Weather Statement | JAX | Columbia | 31 min |
| May 20, 10:15 AM EDT | Special Weather Statement | JAX | Gilchrist, Suwannee | 45 min |
| May 20, 10:50 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee, Union | 40 min |
| May 20, 10:53 AM EDT | Special Weather Statement | JAX | Alachua | 52 min |
| May 20, 11:21 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Columbia, Union | 39 min |
| May 20, 11:34 AM EDT | Special Weather Statement | JAX | Alachua, Bradford | 41 min |
| May 20, 11:44 AM EDT | Special Weather Statement | JAX | Marion | 46 min |
| May 20, 11:58 AM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 47 min |
| May 20, 12:09 PM EDT | Special Weather Statement | JAX | Clay, Putnam | 51 min |
| May 20, 12:22 PM EDT | Special Weather Statement | JAX | Nassau | 38 min |
| May 20, 12:41 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 30 min |
| May 20, 12:46 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Putnam, Saint Johns | 44 min |
| May 20, 12:57 PM EDT | Special Weather Statement | JAX | Flagler | 48 min |
| May 20, 1:08 PM EDT | Special Marine Warning | JAX | 2 hr | |
| May 20, 1:28 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 29 min |
| May 20, 2:09 PM EDT | Special Marine Warning | JAX | 96 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.